# SDR A6WA202105247784

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 38,290 hours, 37,140 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO NWS CAU MSG. C/W QRH MSG CLEARED.  AIR RETURN TO DAY.  ***AIRCRAFT REMOVED FROM SERVICE***  FOUND NLG STRUT EXTENSION LOW, DE-SERVICED AND SERVICED NLG STRUT WITH NITROGEN IAW 12-12-32.  PERFORMED RIG CHECK OF LH AND RH FEEDBACK RVDT PER AMM 32-51-20.  RIG CHECK GOOD.  OPS TEST OF NWS SYSTEM IS GOOD PER AMM 32-51-10.  NO FURTHER DEFECTS NOTED.
